# SDR C2XA01BT052

- Difficulty date: April 4, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N25811
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 094
- Aircraft time: 27,825 hours, 31,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: S53678008268
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FOUND BOTH FORWARD AND AFT INTERCOSTALS UNDER SERVICE DOOR THRESHOLD TO BE CORRODED.  MAINTENANCE FABRICATED NEW FORWARD AND AFT INTERCOSTALS IAW ATR42 SRM 53-67-70 AND INSTALLED FORWARD AND AFT INTERCOSTALS IAW ATR42 SRM 51-25-01.
